Alert archive / Oklahoma / Tornado Warnings in 2025
Tornado Warning 40, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Apr 24, 2025, 4:32 AM CDT for Cotton County, Jefferson County, Oklahoma; Clay County, Texas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 24, 2025, 4:32 AM CDT (09:32 UTC)
- Expired
- Apr 24, 2025, 5:00 AM CDT
- In force
- 28 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Cotton County, OK, Jefferson County, OK, Clay County, TX
The radar
The Altus AFB radar (KFDR), 74 km from the middle of the area, began a volume at 09:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 9.5 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1864 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
641
WFUS54 KOUN 240932
TOROUN
OKC033-067-TXC077-241000-
/O.NEW.KOUN.TO.W.0040.250424T0932Z-250424T1000Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
432 AM CDT Thu Apr 24 2025
The National Weather Service in Norman has issued a
* Tornado Warning for...
West central Jefferson County in southern Oklahoma...
Southeastern Cotton County in southwestern Oklahoma...
North central Clay County in northern Texas...
* Until 500 AM CDT.
* At 431 AM CDT, a severe thunderstorm capable of producing a tornado
was located 8 miles northwest of Byers, moving east at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Byers and Taylor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3412 9835 3420 9835 3421 9804 3403 9803
TIME...MOT...LOC 0931Z 272DEG 21KT 3416 9829
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Meister2 follow-up statements
710
WWUS54 KOUN 240942
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
442 AM CDT Thu Apr 24 2025
OKC033-067-TXC077-241000-
/O.CON.KOUN.TO.W.0040.000000T0000Z-250424T1000Z/
Jefferson OK-Cotton OK-Clay TX-
442 AM CDT Thu Apr 24 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 AM CDT FOR WEST
CENTRAL JEFFERSON...SOUTHEASTERN COTTON AND NORTH CENTRAL CLAY
COUNTIES...
At 442 AM CDT, a severe thunderstorm capable of producing a tornado
was located 6 miles north of Byers, moving east at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Byers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3410 9827 3420 9829 3421 9804 3403 9803
TIME...MOT...LOC 0942Z 272DEG 21KT 3416 9821
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Meister854 WWUS54 KOUN 240955 SVSOUN Severe Weather Statement National Weather Service Norman OK 455 AM CDT Thu Apr 24 2025 OKC033-067-TXC077-241005- /O.EXP.KOUN.TO.W.0040.000000T0000Z-250424T1000Z/ Jefferson OK-Cotton OK-Clay TX- 455 AM CDT Thu Apr 24 2025 ...THE TORNADO WARNING FOR WEST CENTRAL JEFFERSON...SOUTHEASTERN COTTON AND NORTH CENTRAL CLAY COUNTIES WILL EXPIRE AT 500 AM CDT... The storm which prompted the warning has weakened, and no longer appears capable of producing a tornado. Therefore, the warning will be allowed to expire. However, gusty winds are still possible with this thunderstorm. LAT...LON 3410 9827 3420 9829 3421 9804 3403 9803 TIME...MOT...LOC 0955Z 272DEG 21KT 3416 9812 $$ Meister
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Apr 24, 12:22 AM CDT, 4 hours 10 minutes earlier. Its key messages:
- Updated at 1221 AM CDT Thu Apr 24 2025
- Strong to severe thunderstorms appear likely later tonight and possibly into Thursday morning, with damaging wind gusts and locally heavy rainfall possible.
- Daily chances for storms and heavy rain continue after that.
Area forecast discussion, Apr 24, 12:22 AM CDT, 4 hours 10 minutes before
Area Forecast Discussion National Weather Service Norman OK 1222 AM CDT Thu Apr 24 2025 ...New NEAR TERM, SHORT TERM, LONG TERM... .KEY MESSAGES... Updated at 1221 AM CDT Thu Apr 24 2025 - Strong to severe thunderstorms appear likely later tonight and possibly into Thursday morning, with damaging wind gusts and locally heavy rainfall possible. - Daily chances for storms and heavy rain continue after that. && .UPDATE... Issued at 1014 PM CDT Wed Apr 23 2025 We updated POPs for tonight into tomorrow morning, leaning heavily on the HRRR with storm chances delayed to mainly after midnight out west - especially over southwest Oklahoma and adjacent north Texas. Given weak steering flow and slower storm movement heavy rainfall is a possibility and there is a marginal risk of flash flooding. Storms are forecast to consolidate into a cluster or line shortly after crossing into our CWA, and damaging wind gusts up to 70 mph are possible (especially over western north Texas). Storm chances propagate into central Oklahoma during the early morning to dawn hours. While storm severity remains uncertain by this time, some gusty winds are possible. Thompson && .NEAR TERM... (Today and tonight) Issued at 1221 AM CDT Thu Apr 24 2025 Not sure when we skipped right past spring, but the storm evolution the past few days has been straight out of June (although admittedly with more April/May-like temperatures). At the time of writing of this near-term AFD, widespread storms are ongoing in the Caprock region of west Texas, fueled by a 30 knot southeasterly LLJ. Near- term HRRR analysis shows that stable air left behind by last night's MCS has greatly reduced the risk of storms across much of Oklahoma, but about 1,500 J/kg of MUCAPE exists across western north Texas and far southwest Oklahoma. This should allow storms to continue to grow upscale into an MCS (with powerful cores aloft and hints of an RIJ already on radar, this seems very likely). The MCS would then push eastward across the Red River region through the rest of tonight with a risk for damaging wind gusts up to 70 mph. If and when this occurs, our Thursday forecast starts to look a lot like what we just saw on Wednesday: an "instability hole" being advected upstream from central and northern Texas into our area. Similarly, most models have an unstable airmass along the dryline across the Panhandles that should lead to convection initiation by late afternoon. Once again, we would likely be waiting until well into the evening before storms arrive in our area with a risk of damaging winds and large hail. It's important to note that this entire scenario is just what appears most likely as of late Wednesday night/early Thursday morning. If the storms come in weaker from west Texas, that could lead to greater instability and a higher severe risk tomorrow. Alternatively, ongoing storms currently in western Kansas could make a run into north central/central Oklahoma early this morning, which would also make a big difference in the day one forecast. That's the catch when you get into June-like patterns - careful mesoanalysis and the ability to adjust your forecast to changing conditions become necessary skills. Meister && .SHORT TERM... (Friday through Saturday night) Issued at 1221 AM CDT Thu Apr 24 2025 While predictability in the pattern is typically low on Friday, there is at least one synoptic-scale feature that will tilt the scales in the forecast: a cold front. We're almost into May, so these fronts aren't necessarily guaranteed to fly all the way down to the Rio Grande. With that said, short-range models like the NAM and HRRR have about 2,000 J/Kg of MLCAPE along the front as it gets into northern Oklahoma Friday afternoon. The combination of lift from the front, instability, deep moisture (boundary-layer mixing ratios around 12 g/Kg), and deep-layer shear oriented parallel to the boundary spell a scenario that seems favorable for slow-moving storms with heavy rainfall across the northern half of the area. Previous runs of the NAM had shown the boundary continuing to ooze southward during the day on Saturday, but the most recent run shows it stalling with moisture spilling westward in advance of the upcoming trough ejection. Not enough forecast confidence to suggest what the most likely locations or times of day are, but this pattern continues to look favorable for one or more rounds of storms across our area. Meister && .LONG TERM... (Sunday through Wednesday) Issued at 1221 AM CDT Thu Apr 24 2025 The trough will reach the Great Basin by Sunday afternoon, and most guidance shows broad southwest flow across the High Plains with a shortwave ridge centered from Texas to the Missouri Valley. This pattern might still be a bit too progressive given model biases, but regardless the story becomes clear. There will be a deep low across the Central/Northern High Plains with a sharp synoptic dryline extending south from the dryline, and enough height falls in the afternoon/evening will impinge on the dryline that at least a few storms should form across the Plains. Storm coverage doesn't look all that high, and in fact storms may remain off to our west entirely on Sunday. But the environment needs to be watched closely for severe weather. The trough will eject into the Central Plains on Monday. Once again, the dryline will extend synoptically southward from a low in the Central Plains, but this time it will likely bisect our area. There is some indication that dryline orientation might be more SSW-to- NNE, which would call into question whether storms would initiate down here. It might be one of those classic "we might not see any storms at all, but if we do they will definitely be severe supercells" kind of days. The departure of the trough on Tuesday will bring another frontal boundary toward our area. Definitely don't want to rule out a sneaky severe risk from this, especially as the STJ kicks up and southwest flow looks to remain in place. Once again, though, this occurs at the end of a multiple-day sequence, and forecast clarity is lacking. Meister && .AVIATION... (00Z TAFS) Issued at 624 PM CDT Wed Apr 23 2025 VFR conditions are expected into the evening with LIFR/IFR conditions and thunderstorms possible from west to east. Timing and location of storms remains uncertain. However, storms that have developed in the panhandles could reach western counties late evening and then consolidating into a line of storms early Thursday morning. Large hail and damaging wind gusts are the initial hazards with mainly damaging wind gusts as the storms become a line. There remains significant uncertainty on storm potential on Thursday and will depend on what happens overnight. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 76 60 76 59 / 60 60 70 60 Hobart OK 78 59 77 57 / 60 40 70 80 Wichita Falls TX 80 61 82 62 / 60 40 70 70 Gage OK 81 53 66 50 / 50 40 40 60 Ponca City OK 74 58 73 54 / 70 70 50 30 Durant OK 77 62 80 65 / 70 50 50 50 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && NEAR TERM...04 SHORT TERM...04 LONG TERM....04 AVIATION...01
In the hours before
Special weather statement, Apr 24, 2:29 AM CDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Norman OK
229 AM CDT Thu Apr 24 2025
OKZ037-044-TXZ083>089-240800-
Tillman OK-Cotton OK-Wichita TX-Archer TX-Foard TX-Knox TX-
Wilbarger TX-Baylor TX-Hardeman TX-
229 AM CDT Thu Apr 24 2025
...Strong thunderstorms will impact portions of west central Cotton,
southern Tillman, northwestern Archer, western Wichita, southeastern
Foard, Knox, Wilbarger, Baylor and southeastern Hardeman Counties
through 300 AM CDT...
At 229 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 3 miles northwest of Hollister to 4 miles
southwest of Grayback to 5 miles west of Munday. Movement was east at
25 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Vernon, Seymour, Munday, Knox City, Crowell, Benjamin, Electra,
Grandfield, Davidson, Goree, Hollister, Loveland, Lake Diversion,
Bomarton, Margaret, Lockett, Mabelle, Vera, Fargo, and Red Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3340 9984 3373 9997 3431 9944 3441 9866
3441 9861 3442 9859 3380 9878 3340 9920
TIME...MOT...LOC 0729Z 281DEG 21KT 3438 9891 3394 9922 3344 9971
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
MeisterSpecial weather statement, Apr 24, 2:55 AM CDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Norman OK
255 AM CDT Thu Apr 24 2025
OKZ023-035-037-038-044-TXZ085-086-240830-
Kiowa OK-Tillman OK-Cotton OK-Caddo OK-Comanche OK-Wichita TX-
Wilbarger TX-
255 AM CDT Thu Apr 24 2025
...Strong thunderstorms will impact portions of Comanche,
southwestern Caddo, Cotton, southeastern Kiowa, eastern Tillman,
northwestern Wichita and east central Wilbarger Counties through 330
AM CDT...
At 255 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles northeast of Cooperton to near
Chattanooga to 5 miles northeast of Electra. Movement was east at 30
mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lawton, Anadarko, Walters, Cache, Elgin, Apache, Geronimo, Fletcher,
Grandfield, Chattanooga, Randlett, Medicine Park, Indiahoma, Devol,
Faxon, Hollister, Cooperton, Loveland, Meers, and Boone.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3414 9908 3446 9889 3498 9895 3506 9826
3451 9820 3417 9833
TIME...MOT...LOC 0755Z 262DEG 27KT 3494 9870 3444 9866 3409 9885
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
MeisterSpecial weather statement, Apr 24, 2:57 AM CDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Norman OK
257 AM CDT Thu Apr 24 2025
OKZ037-044-TXZ084>089-240830-
Tillman OK-Cotton OK-Wichita TX-Archer TX-Foard TX-Knox TX-
Wilbarger TX-Baylor TX-
257 AM CDT Thu Apr 24 2025
...Strong thunderstorms will impact portions of southwestern Cotton,
southeastern Tillman, northwestern Archer, Wichita, southeastern
Foard, southeastern Knox, southern Wilbarger and Baylor Counties
through 330 AM CDT...
At 257 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles north of Electra to 4 miles southeast
of Goree. Movement was east at 30 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Northwestern Wichita Falls, Burkburnett, Seymour, Munday, Knox City,
Iowa Park, Electra, Holliday, Randlett, Goree, Lake Diversion,
Westover, Bomarton, Mabelle, Vera, Mankins, Red Springs, Dundee,
Harrold, and Lake Kemp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3340 9985 3415 9923 3418 9835 3340 9902
TIME...MOT...LOC 0757Z 266DEG 27KT 3416 9886 3343 9947
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
MeisterSpecial weather statement, Apr 24, 3:29 AM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Norman OK
329 AM CDT Thu Apr 24 2025
OKZ037-044-TXZ085>089-240900-
Tillman OK-Cotton OK-Wichita TX-Archer TX-Knox TX-Wilbarger TX-
Baylor TX-
329 AM CDT Thu Apr 24 2025
...Strong thunderstorms will impact portions of southwestern Cotton,
southeastern Tillman, western Archer, Wichita, southeastern Knox,
southeastern Wilbarger and Baylor Counties through 400 AM CDT...
At 329 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Grandfield to 7 miles east of Millers
Creek Reservoir. Movement was east at 30 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Wichita Falls, Burkburnett, Seymour, Iowa Park, Electra, Holliday,
Randlett, Megargel, Goree, Red Springs, Sheppard AFB, Lake Diversion,
Dundee, Westover, Harrold, Bomarton, Lake Kemp, Mabelle, Mankins, and
Lake Kickapoo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3340 9960 3418 9905 3419 9833 3413 9840
3405 9842 3340 9886
TIME...MOT...LOC 0829Z 254DEG 24KT 3419 9866 3341 9927
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MeisterSpecial weather statement, Apr 24, 3:59 AM CDT, 33 minutes before
Special Weather Statement
National Weather Service Norman OK
359 AM CDT Thu Apr 24 2025
OKZ037-039-044-045-TXZ085-086-088>090-240930-
Tillman OK-Cotton OK-Stephens OK-Jefferson OK-Clay TX-Wichita TX-
Archer TX-Wilbarger TX-Baylor TX-
359 AM CDT Thu Apr 24 2025
...Strong thunderstorms will impact portions of northwestern
Jefferson, southwestern Stephens, Cotton, southeastern Tillman,
northwestern Clay, Archer, Wichita, southeastern Wilbarger and
eastern Baylor Counties through 430 AM CDT...
At 359 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Walters to 5 miles southwest of Megargel.
Movement was east at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Wichita Falls, Burkburnett, Walters, Archer City, Iowa Park, Electra,
Holliday, Comanche, Grandfield, Temple, Petrolia, Scotland, Byers,
Dean, Randlett, Windthorst, Megargel, Jolly, Devol, and Hastings.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3340 9937 3433 9874 3437 9794 3339 9856
TIME...MOT...LOC 0859Z 276DEG 28KT 3436 9834 3340 9901
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
MeisterSpecial weather statement, Apr 24, 4:28 AM CDT, 4 minutes before
Special Weather Statement
National Weather Service Norman OK
428 AM CDT Thu Apr 24 2025
OKZ037-039-044-045-TXZ086-089-090-241000-
Tillman OK-Cotton OK-Stephens OK-Jefferson OK-Clay TX-Wichita TX-
Archer TX-
428 AM CDT Thu Apr 24 2025
...Strong thunderstorms will impact portions of western Jefferson,
southwestern Stephens, Cotton, southeastern Tillman, Clay, northern
Archer and Wichita Counties through 500 AM CDT...
At 427 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Temple to near Dean to near Scotland.
Movement was southeast at 25 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Wichita Falls, Burkburnett, Henrietta, Walters, Waurika, Archer City,
Iowa Park, Holliday, Grandfield, Temple, Ryan, Petrolia, Scotland,
Byers, Dean, Randlett, Windthorst, Jolly, Devol, and Hastings.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3369 9891 3403 9880 3442 9860 3442 9851
3427 9786 3380 9800 3346 9815 3346 9842
TIME...MOT...LOC 0927Z 296DEG 24KT 3429 9827 3396 9836 3365 9851
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
MeisterThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 12:11 AM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 49 min |
| Apr 24, 12:56 AM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson, Kiowa, Tillman | 49 min |
| Apr 24, 1:18 AM CDT | Special Weather Statement | OUN | Custer | 27 min |
| Apr 24, 1:44 AM CDT | Special Weather Statement | OUN | Greer, Jackson, Kiowa, Tillman | 46 min |
| Apr 24, 1:46 AM CDT | Special Weather Statement | OUN | Custer, Washita | 29 min |
| Apr 24, 1:57 AM CDT | Special Weather Statement | OUN | Tillman | 33 min |
| Apr 24, 2:27 AM CDT | Special Weather Statement | OUN | Kiowa, Tillman | 33 min |
| Apr 24, 2:29 AM CDT | Special Weather Statement | OUN | Tillman | 31 min |
| Apr 24, 2:55 AM CDT | Special Weather Statement | OUN | Comanche, Cotton, Tillman | 35 min |
| Apr 24, 3:15 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Cotton, Kiowa, Stephens, Tillman | 30 min |
| Apr 24, 3:43 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady, Stephens | 32 min |
| Apr 24, 3:59 AM CDT | Special Weather Statement | OUN | Cotton | 31 min |
| Apr 24, 4:20 AM CDT | Areal Flood Advisory | OUN | Comanche | 2 hr |
| Apr 24, 4:28 AM CDT | Special Weather Statement | OUN | Cotton | 32 min |
| Apr 24, 4:52 AM CDT | Tornado Warning | OUN | Jefferson | 23 min |
| Apr 24, 4:57 AM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson, Stephens | 48 min |
| Apr 24, 5:41 AM CDT | Special Weather Statement | OUN | Carter, Jefferson | 34 min |
| Apr 24, 5:49 AM CDT | Special Weather Statement | OUN | Alfalfa | 26 min |
| Apr 24, 7:38 AM CDT | Special Weather Statement | OUN | Johnston | 37 min |
| Apr 24, 8:23 AM CDT | Special Weather Statement | OUN | Bryan | 37 min |
| Apr 24, 9:08 AM CDT | Special Weather Statement | OUN | Comanche | 37 min |
| Apr 24, 3:49 PM CDT | Special Weather Statement | OUN | Harper | 26 min |
| Apr 24, 3:58 PM CDT | Special Weather Statement | OUN | Harper | 17 min |
| Apr 24, 4:03 PM CDT | Severe Thunderstorm Warning | OUN | Harper | 42 min |
| Apr 24, 4:45 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods | 45 min |
| Apr 24, 4:58 PM CDT | Tornado Warning | OUN | Harper | 32 min |
| Apr 24, 5:25 PM CDT | Tornado Warning | OUN | Harper | 32 min |
| Apr 24, 5:26 PM CDT | Flash Flood Warning | OUN | Harper | 4 hr |
| Apr 24, 5:41 PM CDT | Special Weather Statement | OUN | Harper | 34 min |
| Apr 24, 5:48 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 42 min |
| Apr 24, 5:56 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 49 min |
| Apr 24, 6:15 PM CDT | Tornado Warning | OUN | Harper, Woods, Woodward | 45 min |
| Apr 24, 6:42 PM CDT | Areal Flood Advisory | OUN | Harper, Woods, Woodward | 4 hr |
| Apr 24, 6:44 PM CDT | Severe Thunderstorm Warning | OUN | Harper | 46 min |
| Apr 24, 6:44 PM CDT | Severe Thunderstorm Warning | OUN | Harper | 46 min |
| Apr 24, 6:57 PM CDT | Tornado Warning | OUN | Woods, Woodward | 33 min |
| Apr 24, 6:58 PM CDT | Flash Flood Warning | OUN | Woods | 7 hr |
| Apr 24, 2:57 AM CDT | Special Weather Statement | OUN | Baylor, Wichita, Wilbarger | 33 min |
| Apr 24, 3:29 AM CDT | Special Weather Statement | OUN | Baylor, Wichita | 31 min |
Nearby
Tornado Warnings in Oklahoma, 2025Tornado Warnings in Texas, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.